# SDR HNAA2014121000356

- Difficulty date: December 10, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 55,044 hours, 61,514 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 83010010009
- Part serial: RF3113
- Condition: Intermittent
- Location: De Ice Boots
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT OTBD DEICE BOOT INTERMITTENTLY DOES NOT ALWAYS INFLATE OR DEFLATE.  OCCASIONALLY SLOW, ACFT RETURNED TO GATE.  REMOVED PANEL 613AR, R & R DISTRIBUTION VALVE AT POSITION R20 IAW MM 30-10-16. REINSTALLED PANEL 613AR. RAN ACFT, OPS CHECKED GOOD.
